MathSciNet Relay Station
MathSciNet bibliographic data
MR2169826 (2006g:57016) 57M25 (05C10)
Stoimenow, Alexander; Vdovina, Alina Counting alternating knots by genus. Math. Ann. 333 (2005), no. 1, 1–27.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement